Sari la conținut
HealthCareAisle Dual Action Acetaminophen and Ibuprofen (NSAID) Tablets, 250 mg /125 mg Pain Reliever - 250ct Caplets

Price:

91,37 lei


HealthCareAisle Dual Action Acetaminophen and Ibuprofen (NSAID) Tablets, 250 mg /125 mg Pain Reliever - 250ct Caplets

https://nutricity.ro/shop/brsraha3bv6qmcy7-healthcareaisle-dual-action-acetaminophen-and-ibuprofen-nsaid-tablets-250-mg-125-mg-pain-reliever-250ct-caplets-141383 https://nutricity.ro/web/image/product.template/141383/image_1920?unique=319c815

Stock Expiry Date*: 15-07-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • Multi-symptom pain relief: Temporarily relieves minor aches and pain, providing headache relief, menstrual cramp relief, muscle pain relief, minor arthritis pain relief, and more
  • Contains 2 medicines in 1: Acetaminophen blocks pain signals while ibuprofen targets pain at the source
  • Comparable to the national brand: Has the same active ingredients as Advil Dual Action
  • Powerful, dual action relief: Provides relief from inflammation and pain, lasting up to 8 hours
  • See package label for warnings, directions and other important information; use only as directed

91,37 lei 91.37 RON 91,37 lei Taxe incluse

Not Available For Sale

(0,36 lei / events)

Displayed price includes all duties & taxes.

  • Marca
  • Producătorul
  • Ingrediente
  • Tip de produs
  • Dimensiuni produse
  • Prima dată disponibilă
  • National Brand

Această combinație nu există.

Contactați-ne
Ibuprofen
Ingrediente Acetaminophen USP 250mg, Ibuprofen USP 125mg
Dimensiuni produse 2.2 x 2.2 x 4.76 inches, 5.44 ounces
Prima dată disponibilă 2024, 21 noiembrie
Marca HealthCareAisle
Producătorul Dr. Reddy's Laboratories
Tip de produs Ibuprofen
National Brand Xyzal Allergy 24HR* Allegra Allergy 24 Hour Tablets Zyrtec Tablets* Pataday Once Daily Relief Voltaren Arthritis Pain Gel Prilosec OTC*
  • Buy Four or More Offer

    Obțineți 5% reducere când cumpărați 4 sau mai multe produse

  • Next Purchase Offer
    Obțineți o reducere de 5% la următoarea achiziție.
  • Ships From(Romania)
    Comenzile sunt procesate și expediate din Brooklyn, SUA.

  • Delivery Offer(Romania)
    Livrare gratuită pentru comenzile eligibile.
Delivery Detail
Timp estimat de livrare: 12–26 zile (internațional).
3–6 zile (domestic).
Safe Checkout
Finalizare de plată sigură garantată
Return Policy

Garanție de returnare de 30 de zile
Achiziții sigure susținute de suport pentru returnare de 30 de zile.

Free Return Pickup
Preluare gratuită pentru retur disponibilă
Ne ocupăm de retururi de la ușa dvs. fără costuri suplimentare.

 

Need reliable, multi-symptom pain relief? Our HealthCareAisle Dual Action tablets combine acetaminophen and ibuprofen to tackle a wide range of discomforts. This convenient combination offers targeted relief when you need it most. ### Key Highlights * Provides relief for headaches, menstrual cramps, muscle aches, and minor arthritis pain. * Combines acetaminophen and ibuprofen for a dual-action approach to pain management. * Offers up to 8 hours of lasting relief from pain and inflammation. * Comparable to national brands like Advil Dual Action, using the same active ingredients. * Convenient 250-count bottle for easy stocking. ### Useful Facts * Product Type: Ibuprofen * Quantity: 250 Caplets * Each tablet contains: Acetaminophen 250mg / Ibuprofen 125mg ### Good Fit For * Individuals seeking a versatile pain reliever for various aches and pains. * Those needing relief for headaches, menstrual discomfort, or muscle soreness. * People looking for a cost-effective alternative to name-brand pain medications.

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

1 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC14689 Gls Group 984228922841 2026-07-21 Track

Avertisment

Suplimentele alimentare nu sunt medicamente. Produsele vândute pe acest site nu sunt destinate să diagnosticheze, trateze, vinde sau prevină vreo boală. Dacă aveți o afecțiune medicală, consultați întotdeauna un profesionist calificat în domeniul sănătății înainte de utilizare. Rezultatele individuale pot varia. Prin plasarea unei comenzi, sunteți de acord să respectați reglementările de import ale țării dumneavoastră. Acoperim dările și impozitele aplicabile acolo unde este specificat.

*Informații despre data expirării:
Vă rugăm să rețineți că data de expirare poate varia de la un lot la altul. Cu toate acestea, garantăm că toate produsele expediate clienților noștri au o durată de valabilitate validă și nu vor fi expirate la momentul livrării.